# SDR FDEA202505190767

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 12,492 hours, 5,884 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 183T127023
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, PANEL 335LB HAS A SMALL HOLE IN PANEL. REPAIRED, PREPPED, PRIMED, AND PAINTED L/H HOR STAB ACCESS   PANEL 335LB LOCATED ON LOWER HOR STAB (P/N 183T1270-27) STA 317.50-322 HSBL IN REF.   TO SRM 55-10-01-2R FIG. 201 REPAIR 1 SHEET 1, SRM 51-70-17-0G FIG. 10 PAR 4 B.
